| Catalog Number |
1688610122 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the coupler is damaged leaving the image off center.Therefore, there was partial image loss.It was also reported that the procedure was not completed.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.